# SDR 2001UALA01129

- Difficulty date: June 22, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Aircraft time: 48,061 hours, 5,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLASHING AT ROW 56 AFT.  REPLACED EEL BATTERY ABOVE 5R.  CHECKED OK.
